# SDR TWAA9614102

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47693
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND PULLED RIVET HEAD AND SKIN PILLOWED, LONGERONS 29L, 30, AND 29R, STA 670.  REPLACED SKIN AND INNER DOUBLER PER SRM 53-04, FIGURE 43, SHEET 4; SRM 51-00, AND TWA STANDARD PRACTICES.  AIRCRAFT TOTAL TIME:  46,296 HOURS; 43,121 CYCLES.  (X)
